# SDR AC2A9NA09252013

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 299 hours
- Engine: Pwc PT6C67C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Grommet
- Condition: Failed
- Location: Zone 400
- Part time: 299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW STYLE EXHAUST SYS FAILURE AT ATTACHMENT POINTS WHERE RUBBER GROMMETS INSULATOR CONNECT TAIL PIPE.  AFTER GROMMETS FAIL, THE MOVEMENT AND EXHAUST VIBRATION LEAD TO EXCESSIVE FIREWALL CRACKING.
